Vol 16, No 1 (2009)
Case Reports
Published online: 2008-11-28

open access

Page views 717
Article views/downloads 1000
Get Citation

Connect on Social Media

Connect on Social Media

Metoprolol succinate therapy associated with erythema multiforme

Jaekyoung A. Hong, John D. Bisognano
Cardiol J 2009;16(1):82-83.

Abstract

Metoprolol succinate is a widely used medication for the management of hypertension, heart failure, and angina. We report the case of a 36-year-old woman who developed erythema multiforme after administration of a low dose of this drug. She also presented with pruritic burning pain throughout her body accompanied by chills. While erythema multiforme has been reported with carvedilol, this is the first observation of metoprolol succinate causing this and physicians should be aware of this potential, yet rare, side-effect.

Article available in PDF format

View PDF Download PDF file